# SDR 20000406SH028

- Difficulty date: December 23, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Part serial: 6573
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,819 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WOULD NOT BALANCE WITH OPPOSITE BLADE.  REMOVED AND REPLACED. (X)
